# SDR UHLA2012090900286

- Difficulty date: September 9, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 20,521 hours, 12,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMED/DISARMED INDICATOR NOT VISIBLE.  ADJUSTED L1 ARM/DISARM VISUAL INDICATOR IAW EMB 170 MM 52-11-22.
